Duke Mathematical Journal

Interior regularity of the complex Monge-Ampère equation in convex domains

Zbigniew Błocki

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J. Volume 105, Number 1 (2000), 167-181.

First available in Project Euclid: 13 August 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32W20: Complex Monge-Ampère operators


Błocki, Zbigniew. Interior regularity of the complex Monge-Ampère equation in convex domains. Duke Math. J. 105 (2000), no. 1, 167--181. doi:10.1215/S0012-7094-00-10518-2. http://projecteuclid.org/euclid.dmj/1092403820.

Export citation


  • E. Bedford and B. A. Taylor, The Dirichlet problem for a complex \MA equation, Invent. Math. 37 (1976), 1--44.
  • Z. Błocki, On the $L^p$ stability for the complex \MA operator, Michigan Math. J. 42 (1995), 269--275.
  • --. --. --. --., The complex \MA operator in hyperconvex domains, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 23 (1996), 721--747.
  • --. --. --. --., ``On the regularity of the complex Monge-Ampère operator'' in Complex Geometric Analysis (Pohang, 1997), Contemp. Math. 222, Amer. Math. Soc., Providence, 1999, 181--189.
  • L. Caffarelli, J. J. Kohn, L. Nirenberg, and J. Spruck, The Dirichlet problem for non-linear second-order elliptic equations, II, Complex \MA, and uniformly elliptic, equations, Comm. Pure Appl. Math. 38 (1985), 209--252.
  • S. Y. Cheng and S. T. Yau, On the regularity of the Monge-Ampère equation $\det((\partial^2u/\partial x^i\partial x^j))=F(x,u)$, Comm. Pure Appl. Math. 33 (1977), 41--68.
  • --. --. --. --., ``The real Monge-Ampère equation and affine flat structures'' in Biejing Symposium on Differential Geometry and Differential Equations (Beijing, 1980), Science Press, Beijing, 1982, 339--370.
  • J.-P. Demailly, Potential theory in several complex variables, preprint, 1991.
  • D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Grundlehren Math. Wiss. 244, Springer, Berlin, 1983.
  • N. V. Krylov, Smoothness of the payoff function for a controllable diffusion process in a domain (in Russian), Izv. Akad. Nauk SSSR Ser. Mat. 53 (1989), 66--96.; English translation in Math. USSR-Izv. 34 (1990), 65--95.
  • --. --. --. --., On analogues of the simplest \MA equation, C. R. Acad. Sci. Paris Sér. I Math. 318 (1994), 321--325.
  • N. Levenberg and M. Okada, On the Dirichlet problem for the complex \MA operator, Michigan Math. J. 40 (1993), 507--526.
  • D. Riebesehl and F. Schulz, A priori estimates and a Liouville theorem for complex\MA equations, Math. Z. 186 (1984), 57--66.
  • F. Schulz, A $C^2$-estimate for solutions of complex \MA equations, J. Reine Angew. Math. 348 (1984), 88--93.
  • --. --. --. --., Über nichtlineare, konkave elliptische Differentialgleichungen, Math. Z. 191 (1986), 429--448.
  • J. B. Walsh, Continuity of envelopes of plurisubharmonic functions, J. Math. Mech. 18 (1968), 143--148.
  • R. Wang and J. Jiang, Another approach to the Dirichlet problem for equations of \MA type, Northeastern Math. J. 1 (1985), 27--40.